# SDR AALA202509257190

- Difficulty date: September 19, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 35,103 hours, 15,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UNSPECIFIED DAMAGE TO FORWARD CARGO BAY BAFFLE LOCATED BS 500G - 500H,  RBL 26. REPLACED THE BAFFLE IAW AARD 51-00-05-1.
